# SDR KBM2004F00172

- Difficulty date: February 26, 2004
- Submitted: August 12, 2004
- Operation: Air carrier
- Aircraft: N73DP
- Make and model: Bell 206B
- Aircraft serial: 2513
- Engine: Allsn 250C20B
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pressure Switch
- Part number: 76547
- Part serial: 36542
- Condition: Inoperative
- Location: Fuel System
- Part time: 1,015 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FUEL PUMP LIGHT WILL NOT EXTINGUISH.  REMOVED AND REPLACED FUEL PRESSURE SWITCH.
